Benford's law, values of $L$-functions and the $3x+1$ problem

Volume 120 / 2005

Alex V. Kontorovich, Steven J. Miller Acta Arithmetica 120 (2005), 269-297 MSC: Primary 11K06, 60A10, 11B83, 11M06; Secondary 60F05, 11J86, 60J65, 46F12. DOI: 10.4064/aa120-3-4

Authors

  • Alex V. KontorovichDepartment of Mathematics
    Columbia University
    New York, NY 10027, U.S.A.
    e-mail
  • Steven J. MillerDepartment of Mathematics
    The Ohio State University
    Columbus, OH 43210, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image